# SDR ASAA2013101596353

- Difficulty date: October 15, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465588
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 907, IS CRACKED BETWEEN STR 8-9R.  REPAIRED FRAME FS 907 RT IAW AD20062609-400-53-1.
